SOME BOUNDS OF THE SOLUTION OF THE ALGEBRAIC RICCATI EQUATION

Cited 10 time in webofscience Cited 0 time in scopus
  • Hit : 189
  • Download : 0
Bounds on extremal eigenvalues, and lower and upper bounds of the trace for the solution of the algebraic Riccati equation are presented. Through two examples, it is shown that, in some special cases, the presented bounds can be better than the results published lately.
Publisher
IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Issue Date
1992-08
Language
English
Article Type
Note
Keywords

EIGENVALUE LOWER BOUNDS; LYAPUNOV EQUATIONS; MATRIX EQUATION

Citation

IEEE TRANSACTIONS ON AUTOMATIC CONTROL, v.37, no.8, pp.1209 - 1210

ISSN
0018-9286
URI
http://hdl.handle.net/10203/62142
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 10 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0